# SDR AWXA9500740

- Difficulty date: November 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 69547678
- Condition: Ruptured
- Location: 'A' Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LAS/PDX - FLT NR 671 - TWENTY MILES FROM PDX, CREW REPORTED LOSS OF 'A' SYSTEM HYDRAULIC FLUID.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT AFTER DECLARING AN EMERGENCY LANDING.  MAINTENANCE FOUND RUPTURED LINE AT THE 'A' SYSTEM HYDRAULIC MODULE.  REPLACED LINE, INSPECTED PRESSURE AND CASE DRAIN FILTERS, NO CONTAMINATION NOTED.  AIRCRAFT RETURNED TO SERVICE. (M)
